# SDR WVER2014051350604

- Difficulty date: April 27, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 29,522 hours, 20,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD MOST GALLEY MOUNT BOLT HOLE ON TOP OF FRAME IS CORRODED AT BS 310 RT SIDE.
